Pullback Absorbing Set for the Stochastic Lattice Selkov Equations

Li Hongyan

Page: 1-7
Abstract View: 940 times | Full Article - PDF: 423 times | Review History: 0 times |

On Some Inequalities for the Chaudhry-Zubair Extension of the Gamma Function

Monica Atogpelge Atugba, Kwara Nantomah

Page: 1-9
Abstract View: 1119 times | Full Article - PDF: 631 times | Review History: 0 times |

Analytical Study of a System of Difference Equation

Abdualrazaq Sanbo, Elsayed M. Elsayed

Page: 1-18
Abstract View: 1060 times | Full Article - PDF: 462 times | Review History: 0 times |

A Numerical Integrator for Oscillatory Problems

Yusuf Dauda Jikantoro, Yahaya Badeggi Aliyu, Aliyu Alhaji Ishaku Ma’ali, Abdulkadir Abubakar, Ismail Musa

Page: 1-10
Abstract View: 1018 times | Full Article- PDF: 501 times | Review History: 0 times |

The Total Outer Independent Monophonic Dominating Parameters in Graphs

P. Arul Paul Sudhahar, A. J. Bertilla Jaushal

Page: 1-8
Abstract View: 772 times | Full Article - PDF: 403 times | Review History: 0 times |